# SDR UIEA2011060300315

- Difficulty date: June 3, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS DISCOVERED DURING INSPECTION IAW EO 4753B328 - SB 747-53A2502 (ASSOCIATED WITH AD 2006-01-07) AT THE C4 CHECK. IN ADDITION TO THE SHORT EDGE MARGIN ON THE TENSION TIE, THE FRAME AND FRAME DOUBLER FASTENER HOLES HAVE BEEN PREVIOUSLY OVERSIZED IAW SB 747-53A2502 AND ARE CURRENTLY OUTSIDE THE SB ACCEPTABLE LIMITS. (THE ACTION REQUIRED TO CLOSE THE NRC WAS TO TRIM THE FORWARD TENSION TIE CHANNEL AND SPLICE IN A NEW SECTION IAW MULTIPLE OPERATOR MESSAGE 1-894152791-4, FABRICATE A REPLACEMENT TENSION TIE STEEL PLATE LARGE ENOUGH TO REMENDY THE SHORT EDGE MARGIN, REPLACE THE FRAME DOUBLER, AND INSTALL A FREEZE PLUG IN THE OVERSIZED FRAME HOLE IAW MULTIPLE OPERATOR MESSAGE 1-894152799-1.)
